# SDR ASAA2023100845475

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,083 hours, 1,480 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG FOUND FAULT NUMBER 73-43850, ENG FAN INLET (T12) SENSOR DO NOT AGREE. GROUNDED - YES. PERFORMED IFIM INITIAL EVALUATION PER B737-9 IFIM G73-21-00-810-937 FOUND NO LONGER ACTIVE. NO OTHER DEFECT NOTED.
